Skip to Main content Skip to Navigation
Journal articles

Travelling wave solutions for an infection-age structured model with diffusion

Pierre Magal 1, 2 Arnaud Ducrot 1 
2 ANUBIS - Tools of automatic control for scientific computing, Models and Methods in Biomathematics
Université Bordeaux Segalen - Bordeaux 2, Université Sciences et Technologies - Bordeaux 1, Inria Bordeaux - Sud-Ouest, CNRS - Centre National de la Recherche Scientifique : UMR
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00441242
Contributor : Pierre Magal Connect in order to contact the contributor
Submitted on : Tuesday, December 15, 2009 - 12:02:48 PM
Last modification on : Friday, April 15, 2022 - 4:52:04 PM

Links full text

Identifiers

Collections

Citation

Pierre Magal, Arnaud Ducrot. Travelling wave solutions for an infection-age structured model with diffusion. Proceedings of the Royal Society of Edinburgh: Section A, Mathematics, Royal Society of Edinburgh, 2009, 139 (3), pp.459-482. ⟨10.1017/S0308210507000455⟩. ⟨inria-00441242⟩

Share

Metrics

Record views

54